# SDR IPXA10559987

- Difficulty date: May 11, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Worn
- Location: Lt Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: MOD LT UNDERWING FAIRING STRUCTURE, FWD UPPER CHANNEL ASSEMBLY IS WORN, R & R ANGLE IAW SRM 51-40-02-0G.
